# SDR GTIA20120817468

- Difficulty date: August 17, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N532NK
- Make and model: Airbus A319-132
- Aircraft serial: 3165
- Aircraft time: 20,336 hours, 9,700 cycles
- Engine: Iae V2524A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Discharged
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST BOTTLE DISCHARGED.  SERVICED L1 DOOR ASSIST BOTTLE IAW AMM 52-10-00-614-001.
